# SDR AALA201710319068

- Difficulty date: October 20, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT MAIN CABIN FLOOR PANEL SUPPORT AT -Y1180 AND FR 84. REPLACED FLOOR SUPPORT PER DRAWING 170-66000-445.
